Chemotherapy-Induced Diarrhea

Diarrhea is one of the most common toxicities associated with chemotherapy, reported in up to 80% of patients. Uncontrolled CID can result in serious physical (dehydration, electrolyte imbalance, renal insufficiency, immune dysfunction, disruption of treatment, and even death), emotional (anxiety depression, caregiver strain) and economic (hospitalization) outcomes.  For these reasons, the effects of CID can be devastating to patients.

Chemotherapy-Induced Diarrhea (CID)

Biomodels’ Chemotherapy Induced Diarrhea (CID) model utilizes well validated dose concentrations and schedules of common chemotherapeutic agents to reproducibly induce diarrhea of known duration and severity in rats or mice.

Study Design Table

Model Description Duration In-Life Analyses
Chemotherapy-Induced Diarrhea (CID) Diarrhea is induced by treatment with 5-FU, irinotecan, or other chemotherapy in rats or mice. 7 Days Daily weight change, Daily stool consistency scoring, Video endoscopy, Food/water consumption

 

Subscribe to RSS - Chemotherapy-Induced Diarrhea